Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 49, NWS Huntsville, AL

June 5, 2014Franklin County, Tennessee; DeKalb County, Jackson County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 5, 2014, 5:46 PM CDT for Franklin County, Tennessee; DeKalb County, Jackson County, Alabama. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2014, 5:46 PM CDT (22:46 UTC)
Expired
Jun 5, 2014, 6:15 PM CDT
In force
29 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties DeKalb County, AL, Jackson County, AL, Franklin County, TN

The radar

The Northeast Alabama radar (KHTX), 52 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 5:46 PM CDTTSTM WND DMGSkirum, ALTREES DOWN AND MAILBOXES BLOWN OVER DUE TO THUNDERSTORM WINDS.
Jun 5, 5:51 PM CDTTSTM WND DMG3 Sw Rainsville, ALTREES DOWN ALONG HEATON ROAD, NEAR SHILOH. NUMEROUS TREES DOWN AROUND SOUTHERN DEKALB COUNTY...INCLUDING IN GERALDINE.
Jun 5, 5:51 PM CDTTSTM WND DMGCrossville, AL*** 2 INJ *** TWO-VEHICLE ACCIDENT DUE TO TREES DOWN ON HWY 168 NEAR CROSSVILLE. 2 INJURED.
Jun 5, 5:53 PM CDTTSTM WND GST 62Sylvania, ALMEASURED WIND GUST FROM WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 2:27 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
884 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WUUS54 KHUN 052246
SVRHUN
ALC049-071-TNC051-052315-
/O.NEW.KHUN.SV.W.0049.140605T2246Z-140605T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
546 PM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DEKALB COUNTY IN NORTHEAST ALABAMA...
  JACKSON COUNTY IN NORTHEAST ALABAMA...
  SOUTHEASTERN FRANKLIN COUNTY IN MIDDLE TENNESSEE...

* UNTIL 615 PM CDT

* AT 546 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF COWAN TO NEAR
  CROSSVILLE...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBORO...FORT PAYNE...RAINSVILLE...BRIDGEPORT...LITTLE RIVER
  CANYON NATIONAL PRESERVE...HENAGAR...STEVENSON...COLLINSVILLE...
  CROSSVILLE AND SYLVANIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
      3426 8577 3424 8584 3420 8585 3420 8605
      3508 8609 3511 8586 3499 8586 3498 8561
      3453 8551
TIME...MOT...LOC 2246Z 265DEG 54KT 3501 8606 3422 8603 

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:47 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 5, 2:47 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CDT THU JUN 5 2014

.DISCUSSION...
AFTER A STORMY START TO THE DAY TODAY, A LULL IN ACTIVITY IS ONGOING
AT THE MOMENT ACROSS THE HUN CWFA. THE MCS THAT ROLLED ACROSS THE
AREA THIS MORNING HAS SINCE DISSIPATED TO OUR SOUTH/EAST, BUT ANOTHER
MCS IS APPROACHING FROM THE NW AS OF THIS WRITING. NW FLOW ALOFT IS
THANKS TO A RIDGE OF HIGH PRESSURE OVER CENTRAL/SRN TX, WITH A
DEPARTING UPPER LOW NE OF THE GREAT LAKES CREATING A PINWHEEL EFFECT
ALOFT, DRIVING THESE FEATURES TOWARD THE TN VALLEY AS THEY DEVELOP
UPSTREAM OVER THE CENTRAL PLAINS. THE SFC MAP THIS AFTERNOON SHOWS
HIGH PRESSURE ANCHORED OVER NRN FL, WHICH IS TRANSLATING TO W/SW FLOW
ACROSS THE REGION, WITH GUSTS OF 15-20KTS REPORTED ON REGIONAL
METARS. A STATIONARY BOUNDARY IS DRAPED WEST TO EAST EXTENDING FROM
NRN AR EASTWARD THROUGH TN AND INTO THE VIRGINIAS.

THE FORECAST FOR LATER THIS AFTN/EVENING AND INTO TONIGHT WILL
REVOLVE AROUND THE CURRENT MCS HEADED TOWARD THE AREA, AND THE NEXT
MCS YET TO DEVELOP IN THE WAKE OF THE CURRENT ONE. SB CAPES
~2500 J/KG WILL YIELD MORE THAN ENOUGH ENERGY TO SUSTAIN THESE STORMS
THIS EVENING, CAPABLE OF DAMAGING WINDS ~60-70MPH AND PERHAPS SOME
HAIL. AMPLE CAPE IS PRESENT IN THE -10C TO -30C REGION ALOFT, SO AM
NOT DISCOUNTING THIS THREAT JUST YET. GUSTY TO DAMAGING WINDS WILL BE
THE PRIMARY THREAT, BY FAR, AS WE'VE SEEN REPORTED UPSTREAM OVER ERN
AR/WRN TN. TORRENTIAL RAINFALL WILL BE THE SECONDARY THREAT, WITH AT
LEAST 1-2" POSSIBLE (PWATS ~1.7-1.8"). THIS WILL EXACERBATE THE
FLOODING ISSUES THAT CREPT UP THIS MORNING WITH THE FIRST MCS (MAINLY
OVER NE LIMESTONE/NW MADISON COUNTY). 4-5" OF RAIN FELL OVER SOME OF
THESE LOCATIONS, SO ANY ADDITIONAL RAIN THAT FALLS WILL IMMEDIATELY
CONVERT TO RUNOFF IN THESE AREAS. A SEVERE TSTORM WATCH IS IN EFFECT
UNTIL 9PM THIS EVENING FOR THE ENTIRE HUN CWFA.

NAM/WRFNMM SHOW THE SECOND MCS DEVELOPING LATER THIS EVENING/
OVERNIGHT OVER NE/KS AND MARCHING E/SE TOWARD THE AREA, LIKELY
ARRIVING AROUND 12Z (LIKE THE ONE THIS MORNING DID). AS SUCH, POPS
WERE INCREASED TO ACCOUNT FOR THE FIRST ONE LINGERING INTO LATE
TONIGHT/THE SECOND ARRIVING CLOSER TO 12Z. POPS WERE ALSO INCREASED
FOR TOMORROW AS THE NEXT MCS TRAVERSES THE AREA. TEMPERATURES FRIDAY
WERE ADJUSTED DOWNWARD WITH REDUCED INSOLATION/INCREASED CLOUD COVER
(CONCURRENT WITH THE WEAK BOUNDARY CURRENTLY TO THE NORTH SAGGING
SOUTHWARD ACROSS THE AREA TOMORROW). THIS SHOULD HELP TO SPARK
ADDITIONAL SHOWERS/STORMS THROUGH THE DAY FRIDAY BEFORE THE UPPER
HIGH OVER TX BREAKS DOWN AND REMOVES THE "MCS PARADE" FROM THE
FORECAST.

FOR THE WEEKEND AND INTO EARLY NEXT WEEK, SEVERAL DISTURBANCES WILL
TRAVERSE THE AREA, WITH CHANCES FOR SHOWERS/STORMS EACH DAY THROUGH
MUCH OF THE EXTENDED PORTION OF THE FORECAST. A FEW STRONG TO SEVERE
STORMS ARE POSSIBLE DURING THIS TIME, GIVEN THE VERY UNSTABLE AIRMASS
IN PLACE AND THE BOUNDARY LURKING IN THE AREA. BOTH THE GFS/ECMWF
SHOW A SLIGHTLY DIFFERENT SOLUTION FOR MUCH OF NEXT WEEK. BOTH MODELS
SHOW A DISTURBANCE CLIPPING THE REGION LATE IN THE WEEKEND, BUT
DEVELOPING A STRONGER UPPER LOW FROM THE CENTRAL PLAINS BY TUE/WED.
THE GFS IS MORE NE WITH THIS FEATURE (OVER THE OH VALLEY REGION)
WHEREAS THE ECMWF SHOWS THIS FEATURE CLOSER TO THE TN VALLEY (OVER
THE MID-MS RIVER VALLEY). EITHER WAY, AN UNSETTLED WEATHER PATTERN
WILL CONTINUE, WITH CHANCES FOR SHOWERS/STORMS EACH DAY. AFTN HIGHS
WILL HOVER BETWEEN 85-90F AND MORNING LOWS WITHIN A FEW DEGREES OF
70F THROUGH THURSDAY.

12

&&

.AVIATION...
/ISSUED 1237 PM CDT THU JUN 5 2014/
FOR 18Z TAFS...
VFR WEATHER SHOULD CONTINUE FOR THE MAJORITY OF THIS PERIOD. THAT
BEING SAID...IN AN UNSTABLE/STORMY NW FLOW...PERIODS OF SHRA/TSRA ARE
LIKELY...MAINLY THIS AFTERNOON/EARLY PM. NEW ACTIVITY WAS FORMING
OVER THE REGION AS OF TAF ISSUANCE. A T-STORM COMPLEX NOW EAST OF
THE OZARKS COULD AFFECT THE AREA LATER IN THE DAY...WITH TEMPO
CIG/VIS REDUCTIONS TO MVFR (AND POSSIBLY LOWER) AND ERRATIC WINDS IN
THE HEAVIER CONVECTION. MOST OF THE CONVECTION SHOULD END LATER IN
THE EVENING. LIGHT WINDS AND RESIDUAL MOISTURE COULD LEAD TO MVFR
FOG/MIST BEFORE DAYBREAK FRI.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    71  86  69  89 /  70  80  30  30
SHOALS        71  87  68  90 /  70  80  30  30
VINEMONT      69  85  67  88 /  70  70  30  30
FAYETTEVILLE  69  84  67  87 /  70  80  30  30
ALBERTVILLE   68  84  66  88 /  70  70  30  30
FORT PAYNE    68  84  66  88 /  60  70  30  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 5, 5:19 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
519 PM CDT THU JUN 5 2014

ALZ001>010-016-TNZ076-096-097-061000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
519 PM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

AT 520 PM...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM
FAYETTEVILLE THROUGH HUNTSVILLE AND INTO CULLMAN COUNTY. THESE STORMS
WILL QUICKLY MOVE ACROSS THE AREA THIS EVENING. THE MAIN THREATS
WILL BE DAMAGING WINDS OF 60 TO 70 MPH...HEAVY RAIN AND HAIL TO THE
SIZE OF QUARTERS. THE THREAT OF TORNADOES IS LOW BUT NOT ZERO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NUMEROUS THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION THROUGH
FRIDAY...BEFORE THE COVERAGE OF STORMS DIMINISHES FROM FRIDAY NIGHT
THROUGH SATURDAY NIGHT. AFTER THIS BRIEF PERIOD OF LOWER STORM
CHANCES...AN ACTIVE WEATHER PATTERN WILL DEVELOP ONCE AGAIN BEGINNING
SUNDAY EVENING...WITH SEVERAL ADDITIONAL ROUNDS OF STORMS EXPECTED
EARLY NEXT WEEK. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE DURING THIS PERIOD AS WELL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE FROM THIS EVENING INTO FRIDAY.

In the hours before

Local storm report, Jun 5, 5:16 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
516 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     1 NNW JONES CHAPEL      34.23N 87.06W
06/05/2014                   CULLMAN            AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN. TIME ESTIMATED FROM RADAR.

&&

DJN
Local storm report, Jun 5, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
529 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     3 ESE ELKWOOD           34.96N 86.68W
06/05/2014                   MADISON            AL   EMERGENCY MNGR

            TREES BLOCKING SCOTT ROAD JUST NORTH OF BOBO SECTION
            ROAD.

&&

DJN
Local storm report, Jun 5, 5:32 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
532 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     3 E HUNTSVILLE          34.72N 86.54W
06/05/2014                   MADISON            AL   EMERGENCY MNGR

            TREES DOWN ALONG WEST POINTE DRIVE SE OVER MONTE SANO.

&&

DJN
Local storm report, Jun 5, 5:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     4 WSW ARAB              34.30N 86.56W
06/05/2014                   CULLMAN            AL   PUBLIC

            TREES DOWN. TIME ESTIMATED FROM RADAR.

&&

DJN
Local storm report, Jun 5, 5:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
539 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND DMG     5 W NORMAL              34.79N 86.67W
06/05/2014                   MADISON            AL   TRAINED SPOTTER

            TREES DOWN AND UNKNOWN DAMAGE TO GAS STATION NEAR AL HWY
            53 AND HWY 255.

&&

DJN
Local storm report, Jun 5, 5:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
542 PM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     4 SSE MOORES MILL       34.79N 86.50W
06/05/2014                   MADISON            AL   EMERGENCY MNGR

            TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR.

&&

DJN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:52 AM CDTSpecial Weather StatementHUNLincoln, Moore38 min
Jun 5, 2:02 AM CDTSevere Thunderstorm WarningHUNLincoln, Moore28 min
Jun 5, 2:29 AM CDTSevere Thunderstorm WarningHUNFranklin, Lincoln, Moore21 min
Jun 5, 2:57 AM CDTSpecial Weather StatementHUNFranklin33 min
Jun 5, 4:47 AM CDTSevere Thunderstorm WarningHUNLincoln28 min
Jun 5, 5:20 AM CDTSpecial Weather StatementHUNLincoln25 min
Jun 5, 7:13 AM CDTSpecial Weather StatementHUNGiles32 min
Jun 5, 3:06 PM CDTSpecial Weather StatementHUNLincoln, Moore39 min
Jun 5, 3:48 PM CDTSpecial Weather StatementHUNLincoln27 min
Jun 5, 4:37 PM CDTSpecial Weather StatementHUNLincoln23 min
Jun 5, 4:56 PM CDTSpecial Weather StatementHUNFranklin, Lincoln49 min
Jun 5, 5:27 PM CDTSevere Thunderstorm WarningHUNFranklin33 min
Jun 5, 5:49 AM CDTSpecial Weather StatementHUNLimestone, Madison26 min
Jun 5, 6:13 AM CDTSpecial Weather StatementHUNMadison32 min
Jun 5, 7:00 AM CDTSpecial Weather StatementHUNJackson30 min
Jun 5, 7:34 AM CDTSpecial Weather StatementHUNLimestone, Madison26 min
Jun 5, 7:59 AM CDTSpecial Weather StatementHUNMadison, Morgan31 min
Jun 5, 8:01 AM CDTFlash Flood WarningHUNLimestone, Madison6 hr
Jun 5, 8:30 AM CDTSpecial Weather StatementHUNMarshall30 min
Jun 5, 8:57 AM CDTSpecial Weather StatementHUNMarshall33 min
Jun 5, 10:15 AM CDTSpecial Weather StatementHUNLimestone30 min
Jun 5, 10:47 AM CDTSpecial Weather StatementHUNMadison28 min
Jun 5, 3:13 PM CDTSpecial Weather StatementHUNLauderdale47 min
Jun 5, 3:17 PM CDTSpecial Weather StatementHUNJackson28 min
Jun 5, 3:24 PM CDTSevere Thunderstorm WarningHUNLauderdale51 min
Jun 5, 3:39 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall36 min
Jun 5, 3:42 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale33 min
Jun 5, 4:04 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone26 min
Jun 5, 4:11 PM CDTSpecial Weather StatementHUNDeKalb49 min
Jun 5, 4:25 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone35 min
Jun 5, 4:28 PM CDTSpecial Weather StatementHUNDeKalb32 min
Jun 5, 4:39 PM CDTSevere Thunderstorm WarningHUNDeKalb9 min
Jun 5, 4:42 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan33 min
Jun 5, 5:00 PM CDTSevere Thunderstorm WarningHUNCullman, Jackson, Madison, Marshall, Morgan30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.